Facebook Pixel
EmpowHER Guest

my boy friend is 35 and has been for three days has been expieriencing pain in hiship on one side. thats getting worse. about three months ago i was taking a series of kenalog shots for my severe phoriasis. im not sure if this might have something to do

By Anonymous May 1, 2011 - 2:05pm
Rate This

Add a Comment1 Comments

I am not understanding how your shots three months ago would be associated with his current hip pain.

However, if his pain is becoming worse and not better with time, he needs to call his doctor to find out what is causing the pain.

May 1, 2011 - 7:28pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.